# SDR USAA2012070200028

- Difficulty date: June 16, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 654581951
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - NOSE LANDING GEAR WHEEL WELL SUPPORT BEAM WEB CRACKED AT BS 237, BL 0, WL 188.  REPAIRED WEB IAW B737 SRM 51-70-13 AND EA 104046.
